IDEAS home Printed from https://ideas.repec.org/a/ucp/ecdecc/y2004v52i4p821-49.html
   My bibliography  Save this article

Migrants and Housing Investments: Theory and Evidence from Nigeria

Author

Listed:
  • Osili, Una Okonkwo

Abstract

No abstract is available for this item.

Suggested Citation

  • Osili, Una Okonkwo, 2004. "Migrants and Housing Investments: Theory and Evidence from Nigeria," Economic Development and Cultural Change, University of Chicago Press, vol. 52(4), pages 821-849, July.
  • Handle: RePEc:ucp:ecdecc:y:2004:v:52:i:4:p:821-49
    as

    Download full text from publisher

    File URL: http://dx.doi.org/10.1086/420903
    Download Restriction: Access to the online full text or PDF requires a subscription.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Christopher Udry, 1994. "Risk and Insurance in a Rural Credit Market: An Empirical Investigation in Northern Nigeria," Review of Economic Studies, Oxford University Press, vol. 61(3), pages 495-526.
    2. Ilahi, Nadeem & Jafarey, Saqib, 1999. "Guestworker migration, remittances and the extended family: evidence from Pakistan," Journal of Development Economics, Elsevier, vol. 58(2), pages 485-512, April.
    3. Lucas, Robert E B & Stark, Oded, 1985. "Motivations to Remit: Evidence from Botswana," Journal of Political Economy, University of Chicago Press, vol. 93(5), pages 901-918, October.
    4. Galor, Oded & Stark, Oded, 1990. "Migrants' Savings, the Probability of Return Migration and Migrants' Performance," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 31(2), pages 463-467, May.
    5. Galor, Oded & Stark, Oded, 1991. "The probability of return migration, migrants' work effort, and migrants' performance," Journal of Development Economics, Elsevier, vol. 35(2), pages 399-405, April.
    6. repec:taf:jdevst:v:32:y:1996:i:5:p:695-714 is not listed on IDEAS
    7. Avinash K. Dixit & Robert S. Pindyck, 1994. "Investment under Uncertainty," Economics Books, Princeton University Press, edition 1, number 5474.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ucp:ecdecc:y:2004:v:52:i:4:p:821-49. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Journals Division). General contact details of provider: http://www.journals.uchicago.edu/EDCC/ .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.